# SDR CALA2018062211494

- Difficulty date: June 18, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 48,624 hours, 17,084 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 3989083
- Part serial: 6850
- Condition: Malfunctioned
- Location: Cabin Cooling
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TEMPERATURE CONTROL CANNOT COOL THE CABIN.  ALL TEMPERATURE SELECTORS SET TO FULL COLD,  A/C WOULD NOT COOL DOWN ON THE GROUND.  TEMP WAS REACHING A SAFETY CONCERN.  OPEN.
